# SDR DL72S001020

- Difficulty date: May 15, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 60,326 hours, 45,213 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Worn
- Location: Nr 2 Firewall
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE NR 2 FIREWALL COWL LANDING WAS FOUND TO BE WORN.  IT WAS REPAIRED PER MM 53-11-0 PG 801.
